# SDR UIEA201000200

- Difficulty date: September 14, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSP OF DATUM ACFT, DAMAGES (GOUGE) WERE FOUND ON BULK CARGO FLOOR PANELS BETWEEN BS 2040 AND BS 2160. THE DAMAGE AREAS WERE REPAIRED IAW SRM 51-70-13, FIG 201.
